De Branges spaces of exponential type: General theory of growth

Kaltenbäck, Michael and Woracek, Harald: De Branges spaces of exponential type: General theory of growth. Acta scientiarum mathematicarum, (71) 1-2. pp. 231-284. (2005)

[img] Cikk, tanulmány, mű
math_071_numb_001_002_231-284.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 1-2
Page Range: pp. 231-284
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 284. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16086

Actions (login required)

View Item View Item